# SDR HEEA084660

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Aerosp AS355*
- Aircraft serial: 3004
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Tail Rotor Head
- Component: Rotor Head
- Component part number: 350A33211905
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD HAS WORN BEARINGS.
